MAUDE Adverse Event Report: ARTHREX, INC. IMPLSYS 2NDRY FIXATN BIOSWVLK 4.75X19.1; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. IMPLSYS 2NDRY FIXATN BIOSWVLK 4.75X19.1; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number IMPLSYS 2NDRY FIXATN BIOSWVLK 4.75X19.1
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported on (b)(6) 2022 by a sales representative via phone that an ar-1593-bc swivelock anchor mushroomed and broke on insertion.This was discovered during a case and broke inside the joint space.

Brand Name
IMPLSYS 2NDRY FIXATN BIOSWVLK 4.75X19.1
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15569607
Report Number1220246-2022-05573
Device Sequence Number6158232
Product Code MAI
UDI-Device Identifier00888867331310
UDI-Public00888867331310
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberIMPLSYS 2NDRY FIXATN BIOSWVLK 4.75X19.1
Device Catalogue NumberAR-1593-BC
Device Lot Number14924987
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2022
Initial Report FDA Received Date10/10/2022
Date Device Manufactured02/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown